Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


the effect of drug
Jan 21, 2003

Now my boyfriend takes stocrin, combid and bactrim every day. He satrted taking them since May 2002. However, he always vomits before and after meals. Besides, he always got too much wind inside his stomach. I would like to ask which supplement and medicine should I buy for him? What should he do for look after himself? Thanks

Response from Dr. Boyle

I'm not completely sure I know what you mean by the "wind inside his stomach" part, but your boyfriends nausea and vomiting are most likely related either to the Bactrim or the zidovudine (AZT) part of the Combivir. There are some medications that can help to cut down on the nausea and vomiting, and the "wind", some people encounter with these medications, and your boyfriend should call his doctor and discuss this with him/her. If the problem does not resolve with that treatment, then he should consider a treatment change.



Previous
abscess, rash and fatigue
Next
PI's and crystals in the eyes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement